RUS  ENG
Полная версия
ЖУРНАЛЫ // Symmetry, Integrability and Geometry: Methods and Applications // Архив

SIGMA, 2024, том 20, 086, 37 стр. (Mi sigma2088)

On a Transformation of Triple $q$-Series and Rogers–Hecke Type Series

Zhi-Guo Liu

School of Mathematical Sciences, Key Laboratory of MEA (Ministry of Education) & Shanghai Key Laboratory of PMMP, East China Normal University, Shanghai 200241, P.R. China

Аннотация: Using the method of the $q$-exponential differential operator, we give an extension of the Sears $_4\phi_3$ transformation formula. Based on this extended formula and a $q$-series expansion formula for an analytic function around the origin, we present a transformation formula for triple $q$-series, which includes several interesting special cases, especially a double $q$-series summation formula. Some applications of this transformation formula to Rogers–Hecke type series are discussed. More than 100 Rogers–Hecke type identities including Andrews' identities for the sums of three squares and the sums of three triangular numbers are obtained.

Ключевые слова: $q$-partial differential equation, double $q$-series summation, triple $q$-hypergeometric series, $q$-exponential differential operator, Rogers–Hecke type series

MSC: 05A30, 33D05, 33D15, 32A05, 11E25, 32A10

Поступила: 26 января 2024 г.; в окончательном варианте 15 сентября 2024 г.; опубликована 4 октября 2024 г.

Язык публикации: английский

DOI: 10.3842/SIGMA.2024.086


ArXiv: 2401.14099


© МИАН, 2025